On modular homology of simplicial complexes: shellability

Siemons, I. J. and Mnukhin, V. B. (2001) On modular homology of simplicial complexes: shellability. Journal of Combinatorial Theory, Series A, 93 (2). pp. 350-370. ISSN 0097-3165

[thumbnail of On_modular_homology_of_simplicial_complexes-shellability-2001.pdf]
PDF (On_modular_homology_of_simplicial_complexes-shellability-2001.pdf) - Published Version
Available under License Other licence.

Download (261kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science
Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 01 Feb 2001
Last Modified: 15 Dec 2022 01:51
URI: https://ueaeprints.uea.ac.uk/id/eprint/18181
DOI: 10.1006/jcta.2000.3114

Actions (login required)

View Item View Item